| Catalog Number |
367363 |
| Medical Device Problem Code |
Device Damaged Prior to Receipt by User (1570)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There were multiple medical device types reported to be involved.The information for the additional device type is as follows.D.2.B medical device type: jka.D.2.A common device name: tubes, vials, systems, serum separators, blood collection.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that prior to using bd vacutainer® ultratouch¿ push button blood collection set, the sheath of one device fell off when taking out of packaging.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
Investigation summary: bd had not received any samples or photos for investigation.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure modes: bent and loose.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description